Extremely painful shot

  • Synergy
  • Topic Author
  • Junior Member
  • Junior Member
More
06 Aug 2010 17:24 #48528 by Synergy
Extremely painful shot was created by Synergy
Hey Guys,

My last 2 shots have left me in extreme pain that last for 2-3days. I have always does my shots in my glute, but after my second last shot I wasn't able to walk properly, I though I have maby over used that site. I swapped to my Quad, shot went ok then an hour after that it felt as if my leg muscle was pumped full of cement and extremely painfull. Its 2 days after and i am still not walking properly. Any ideas on what it could be?

what i'm taking twice a week

Deca 350mg
Equipose 350mg
Stanazol 100mg
Supertest 230mg
Vitamin B12 0.5ml (not sure on mg)

3.3ui HGH a day

I'm thinkin and hoping its just the B12, coz i opened a new vial for the last 2 shots and muscle cramping and pain is listed as the side effects.

Please Log in or Create an account to join the conversation.

  • admin
  • Administrator
  • Administrator
More
06 Aug 2010 17:35 #48529 by admin
Replied by admin on topic Extremely painful shot
Ok, so the last two shots have been painful and that only started when you opened a new vial of B12?

Drop the B12 for the next shot and see if there's an improvement... Also, how many ml's do you load in one syringe?

Please Log in or Create an account to join the conversation.

  • Empire
  • Expert
  • Expert
More
06 Aug 2010 17:36 #48530 by Empire
Replied by Empire on topic Extremely painful shot
is it water based stanazol,that would be the culprit i am sure....

Please Log in or Create an account to join the conversation.

  • admin
  • Administrator
  • Administrator
More
06 Aug 2010 17:39 #48531 by admin
Replied by admin on topic Extremely painful shot
I've never had pain from B12 before, but water-based winny can be the culprit like DJ mentioned, but why did the pain only start with a new vial of B12?

Please Log in or Create an account to join the conversation.

  • Synergy
  • Topic Author
  • Junior Member
  • Junior Member
More
06 Aug 2010 17:39 #48532 by Synergy
Replied by Synergy on topic Extremely painful shot
Cool, that's the plan. Next shot is Sunday, I'll leave out the B12 and see how it goes.

Works out to around 5mls (quite a bit) But never had pain like this before from any shot.

Its usually a bit sore after larger shots but after massaging the shot area im 100%.

Please Log in or Create an account to join the conversation.

  • admin
  • Administrator
  • Administrator
More
06 Aug 2010 17:41 #48533 by admin
Replied by admin on topic Extremely painful shot
Super Test also have a bite, but since you mix it with so many other oils, I doubt that's the problem here.

Please Log in or Create an account to join the conversation.

  • Empire
  • Expert
  • Expert
More
06 Aug 2010 17:46 #48534 by Empire
Replied by Empire on topic Extremely painful shot
split it up,3mls only if i was you...

Please Log in or Create an account to join the conversation.

  • Synergy
  • Topic Author
  • Junior Member
  • Junior Member
More
06 Aug 2010 17:48 #48535 by Synergy
Replied by Synergy on topic Extremely painful shot
Its the Nomad Labs one (water based if i'm no mistaken) I have always used the tab version stanozolol, this is the first time I am using the vial.

If the pain happens again after cutting out the b12, i'll cut out the winny next.

I've used Supertest, Equi and Bold before without any problems

Its near impossible to train with this, I cant make it up the stairs without help. Freaked my GF out a bit.

Thanks for the responses guys!

Please Log in or Create an account to join the conversation.

  • Synergy
  • Topic Author
  • Junior Member
  • Junior Member
More
06 Aug 2010 17:51 #48536 by Synergy
Replied by Synergy on topic Extremely painful shot
DJ wrote:

split it up,3mls only if i was you...


Thanks, I'll also give that a try.

Please Log in or Create an account to join the conversation.

  • Empire
  • Expert
  • Expert
More
06 Aug 2010 17:53 #48537 by Empire
Replied by Empire on topic Extremely painful shot
just drink the winstrol injectable,dont inject it,swallowing it will be exactly like taking the tabs.... also bacteria loves water so 9 times out of ten infected shots come from winstrol or test suspension

Please Log in or Create an account to join the conversation.

  • Synergy
  • Topic Author
  • Junior Member
  • Junior Member
More
06 Aug 2010 17:58 #48538 by Synergy
Replied by Synergy on topic Extremely painful shot
DJ wrote:

just drink the winstrol injectable,dont inject it,swallowing it will be exactly like taking the tabs.... also bacteria loves water so 9 times out of ten infected shots come from winstrol or test suspension


Ive heard of drinking it before but never tried it, will give it a go.


Think i'll move back to the tabs again after I have finihsed this vial

Please Log in or Create an account to join the conversation.

  • STUARTF
  • Platinum Member
  • Platinum Member
More
10 Aug 2010 08:15 #48601 by STUARTF
Replied by STUARTF on topic Extremely painful shot
I think it's definately the Nomad Labs winstrol. I had the exact same problem which left me with severe pain in my glute for about 10 days. I think it has to do with the BA (Benzyl Alcohol) content in the liquid. I have resorted to drinking my winstrol instead of injecting. I must admit that I haven't noticed the effect of the winstrol that much, but I think it has to do with the quality of the Nomad Labs. I have used Ilium and RWR, always with great results.

"Do or do not, there is no try" - Yoda
"It's simple, if it jiggles, it's fat."- Arnold Schwarzenegger

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum